# SDR QXEA2024071900174

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 12,808 hours, 8,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Migrated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING PHOTO LUMINESCENT STRIP BETWEEN SEATS 2A & 3A HAS MIGRATED FWD. REMOVED LIGHT STRIP IAW E175 TASK 33-50-21-000-801-A & ADJUSTED STRIP.  CLEANED & APPLIED NEW TAPE.  INSTALLED IAW TASK 33-50-21-400-801-A.
